Open Access

Generalized resolvents of isometric linear relations in Pontryagin spaces, II: Krein-Langer formula


Full Text

Coming Soon.





Article Information

TitleGeneralized resolvents of isometric linear relations in Pontryagin spaces, II: Krein-Langer formula
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 3, 72-96
MathSciNet MR1903122
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Oleg Nitz, Generalized resolvents of isometric linear relations in Pontryagin spaces, II: Krein-Langer formula, Methods Funct. Anal. Topology 6 (2000), no. 3, 72-96.


BibTex

@article {MFAT121,
    AUTHOR = {Nitz, Oleg},
     TITLE = {Generalized resolvents of isometric linear relations in Pontryagin spaces, II: Krein-Langer formula},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {3},
     PAGES = {72-96},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=121},
}


All Issues